MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO B-MTRC MP FP SO 13; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO B-MTRC MP FP SO 13; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Unstable (1667)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 09/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 010000663 ¿ g7 shell ¿ 6549351, 010000857 ¿ g7 liner ¿ 6487188, 12115121 ¿ femoral head ¿ 2971324.Customer has indicated that the product will not be returned to zimmer biomet as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a right hip revision following a ground level fall and sustaining a periprosthetic fracture.During the procedure, the shell was left intact and the head, liner and stem components were removed and replaced without complications.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records noting patient experienced a ground level fall and a periprosthetic fracture leading to an unstable and loose hip prosthesis.The fracture was reduced and stabilized with a mini frag plate and cerclage cables.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
ECHO B-MTRC MP FP SO 13
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9494579
Report Number0001825034-2019-05624
Device Sequence Number13916836
Product Code LPH
UDI-Device Identifier00880304697805
UDI-Public00880304697805
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number193013
Device Lot Number744050
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight121